A multivariate central limit theorem for continuous local martingales

J.H. Zanten, van

    Research output: Contribution to journalArticleAcademicpeer-review

    20 Citations (Scopus)

    Abstract

    A theorem on the weak convergence of a properly normalized multivariate continuous local martingale is proved. The time-change theorem used for this purpose allows for short and transparent arguments.
    Original languageEnglish
    Pages (from-to)229-235
    JournalStatistics and Probability Letters
    Volume50
    Issue number3
    DOIs
    Publication statusPublished - 2000

    Fingerprint Dive into the research topics of 'A multivariate central limit theorem for continuous local martingales'. Together they form a unique fingerprint.

  • Cite this